Nisa, Khoirin (2019) On Generalized Variance of Normal Poisson Models abd Poisson Variance Estimation under Gaussianity. ARPN Journal of Engineering and Applied Sciences, 12 (12). pp. 3838-3842. ISSN 1819-6608.

This is the latest version of this item.

[img] Text

Download (3MB)



Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 08 Oct 2019 03:29
Last Modified: 08 Oct 2019 03:29

Available Versions of this Item

Actions (login required)

View Item View Item